# SDR ASAA2016103018673

- Difficulty date: October 30, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 52,991 hours, 29,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C333675
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 42 BS 947 TO 967 CORRODED MULTIPLE AREAS.  ACFT GROUNDED.  REMOVED AND REPLACED DAMAGED FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
